How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 17329
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
Type Your Dermatology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

There! JA: . What is your issue regarding? Customer:

Customer Question

Hi there!
JA: Hi. What is your issue regarding?
Customer: I have some type of dermatities either from contact or from a new medication i have begun i think.
JA: OK. The Dermatologist will need to help you with this. Please give me a bit more information, so the Dermatologist can help you best.
Customer: i have pictures
JA: Is there anything else the Dermatologist should be aware of?
Customer: or what medication?
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Dermatologist about your situation and then connect you two.
Customer: i have had previous mRSA infectios
Submitted: 5 months ago.
Category: Dermatology
Expert:  Dr. D. Love replied 5 months ago.
Hello from JustAnswer.Could you attach the pictures that you have?What medicines are you taking?How long has this been bothering you?
Expert:  Dr. Pravin replied 5 months ago.
Hello Welcome and Thank you for your query posted. My name is***** and being a Skin, Hair and Nail specialist I would be able to provide you with an appropriate solution to your concern. Please note that my Goal is to provide you with an Excellent Service . Before I answer your question I would like to get some more information: Would you like me to answer your query as a Dermatologist? Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic
Expert:  Dr. D. Love replied 5 months ago.
You have not responded to any of the posts thus far. However, I wanted to make some comments about this situation, and particularly if you think that you are reacting to a medicine. While the vast majority of skin reactions to medicines are minor, there are some reactions that are more serious, and certain medicines are more associated with serious skin reactions. Generally speaking, if someone thinks that they are reacting to a medicine, it is important to take some action relatively quickly, either in terms of stopping the medicine or seeing your doctor for treatment, or both if the reaction is more severe. If the medicine is stopped, there is also the issue of whether an alternative medicine should be started, which your doctor can address if you are seen. If I can provide any additional information, please let me know.

Related Dermatology Questions